Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unable to sleep properly due to tension, stress. Taking clonax, increased self confidence, productivity. Side effects of medication?

for some business problem I was tensed all the time as a result I did not sleep patiently and I fill that my working capacity reduced everyday ,a fear like situation grabed me ,I LIKE TO LIVE ALONE . ONE DAY I WENT TO A DOCTOR AND SAID ABOUT SLEEPING PROBLEM ,THE DOCTOR GAVE ME CLONAX 0.5 AT SLEEPING TIME ,AFTER FEW DAYS I FILL THAT THAT PILL INCREASE MY SELF CONFIDENCE AND PRODUCTIVITY .IS IT HARMFUL FOR ME .NOW I TAKE CLONAX 10 MG to 20MG REGULARLY . PLEASE GIVE ME A SUGGESTION .
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Happy new year to you and family

Your sleep problem is related to recent onset stress due to your job. You need to see a sleep specialist to find out if you have anything secondary responsible for your symptoms. Clonax in such a high dose will certain produce side effects like excessive day time sleepiness and poor performence. I hope this will help you.
Answered: Tue, 8 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor